# SDR SIMA200432910

- Difficulty date: November 21, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Engine: Allsn AE3007A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 14521680003
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION THE LT AND RT NOSE GEAR LEG BEARING TRACKS FOUND CORRODED.  MAINTENANCE REMOVED CORROSION AND REINSTALLED BEARING CAPS IAW AMM, SRM.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200501182)
